# SDR DALA2024053105691

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 90,800 hours, 12,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 149375
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 38,886 hours, 4,975 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY ISLE LIGHTS OUT @ ROWS 32-45 RIGHT SIDE. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU @ 16WL IN REFERENCE TO A330 AMM 33-51. OPS CHECK GOOD. (5324175)
